MAUDE Adverse Event Report: UNOMEDICAL A/S MEDTRONIC EXTENDED; UNO EWIS BLUE 80/9 HCAP 3-PK INT

UNOMEDICAL A/S MEDTRONIC EXTENDED; UNO EWIS BLUE 80/9 HCAP 3-PK INT
Model Number MMT-442AH
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient city: (b)(6).Patient country: canada.
 
Event or Problem Description
Reference number:(b)(4).Event occurred in canada it was reported that the patient faced infusion set block alarm event on unknown date.The blockage was at the site.No further information was available.
 
Additional Manufacturer Narrative
Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.Complaint investigation results: a complaint investigation has been initiated.The reference samples for the lot 6003591 have been tested in the trackwise record complaint (b)(4) on 14-may-2025.Test results: the reference samples were visually inspected and functionally leak tested.All test results were within specifications as per the complaint (b)(4) complaint test report.Pdf attached in this record.Device history record (dhr) review: the lot 6003591 was manufactured according to version 79 appendix 1 batch card for production of packaging room, on 26-oct-2023, with a total of (b)(4) units.Review of the dhr showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation was identified, nor maintenance events were recorded related to complaint code.Trending: a query was run in database on 14-may-2025 against malfunction code occlusion in the tubing and/or tubing connectors (e.G.Occlusion alarm from the infusion pump may have sounded) and lot 6003591 with no other complaints identified.Conclusion summary of complaint investigation: as a result of the following: no defect on tests for reference samples, no non-conformance (nc) raised during production related to complaint code, no trend identified for the lot in question and malfunction code, no further actions are required.This complaint will not require further root cause investigation nor capa plan.Therefore, this issue will be monitored through the post market surveillance activities.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
MEDTRONIC EXTENDED
Common Device Name
UNO EWIS BLUE 80/9 HCAP 3-PK INT
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key20795726
Report Number8021545-2024-04586
Device Sequence Number7809643
Product Code FPA
UDI-Device Identifier05705244023314
UDI-Public05705244023314
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K210544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/10/2023
Device Model NumberMMT-442AH
Device Lot Number6003591
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2024
Supplement Date Received by Manufacturer05/14/2025
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown